# SDR SWIA200413875

- Difficulty date: October 2, 2004
- Submitted: October 6, 2004
- Operation: Air carrier
- Aircraft: N294SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120321
- Aircraft time: 18,763 hours, 27,603 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 3472001001
- Part serial: 0193
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: L

## Discrepancy

FLAP AND ADVANCED SWS LIGHTS ON MAP ILLUMINATED WITH ASSOCIATED CONTROL FAULT.  REPLACED FLAP CONTROL UNIT, OPERATIONAL CHECK GOOD.
